# SDR 06FDEA0719

- Difficulty date: February 17, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11
- Aircraft serial: 48443
- Aircraft time: 69,496 hours, 11,537 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

APPROACHING LEVEL AT F330 ENTERED ICING CONDITION, TURNED ON ALL ANTI-ICE AND GOT THE FOLLOWING ALERTS, LEVEL TWO  BLEED AIR 2 FAULT LEVEL ONE  BLEED AIR 1 OFF", PACK 1 OFF", PACK 3 OFF "AVIONICS  FAN OVRD", "BLEED AIR 3 OFF. SYNOPTIC CONFIRMED  ONLY NR 2 SYSTEM BLEED OPEN AND TEMP INDICATED 247  DEG, PRESSURE 22, TURNED OFF ANTI-ICE, ALL RETURNED  TO NORMAL.  TURNED ANTI-ICE BACK ON AND ALL ALERTS  REAPPEARED.  REMOVED AND REPLACED ESC IAW AMM 21-08-01-4.  REMOVED AND REPLACED PSC NR 1 IAW 36-10-02-4.  REMOVED AND REPLACED HIGH STAGE PILOT  VALVE LT SIDE IAW AMM 36-11-20-4.  OPERATED ENG BLEED VALVES, ENG , WING AND TAIL ANTI-ICE OPERATED.  NO FAULTS FOUND.
